MathSciNet Relay Station
MathSciNet bibliographic data
MR2139527 13A15 (13F05)
Fuchs, Laszlo; Heinzer, William; Olberding, Bruce Commutative ideal theory without finiteness conditions: primal ideals. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2771–2798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement